Volume 23, Issue 2 (1-2005)                   jame 2005, 23(2): 133-149 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

A.R. Pishevar Esfahani and M.R.Tavakoli Nejad. A Second Order Accurate Method in Simulation of Underwater Explosion. jame. 2005; 23 (2) :133-149
URL: http://jame.iut.ac.ir/article-1-323-en.html
Abstract:   (3951 Views)
In this paper, a numerical scheme is proposed for the multi-fluid compressible flows. This method is applied to the problem of underwater explosion. The proposed scheme is basically the extension of Godunov method in gas dynamic problems to the multifluid environments and is second-order accurate in space. In this method, also, the problem of artificial mixing of two different phases on Eulerian grids is prevented by a front tracking technique. The numerical results of this study are in very good agreement with previous numerical and exprimental results
Full-Text [PDF 345 kb]   (1003 Downloads)    
Type of Study: Research | Subject: General
Received: 2014/10/25 | Published: 2005/01/15

Add your comments about this article : Your username or Email:

© 2021 CC BY-NC 4.0 | Journal of Advanced Materials in Engineering (Esteghlal)

Designed & Developed by : Yektaweb